# SDR MALA965141

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oversized Holes
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, AFTER REMOVAL OF AFT LOWER CARGO DOOR FRAME FILLET, P/N 27-24082-9003 AT FS 491, MAINTENANCE FOUND THE FUSELAGE SKIN RIVET HOLES TO BE OVERSIZED (CARGO DOOR SURROUND SKIN).  REMOVED AND REPLACED THE AFT LOWER SKIN SECTION (7 INCH BY 7 INCH) AND INSTALLED A REPAIR DOUBLER OVER SKIN SPLICE (2.5 INCH BY 3.5 INCH).  ALL WORK COMPLETED IAW FAC SRM 51-90-04 PGS 7-8 REV JUN 1/93 AND AEROTECH DESIGNS EA01-96090 REV A, DATED SEPT 18/96.  (M)
